Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

ON SOME REPARTITIONS OF RANDOM MATRICES TECHNICAL APPLICATIONS

DRAGOMIRA BAZ, FLORIN CRISTIAN GHEORGHE and GEORGE OBREJA
Bulletin mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie
Nouvelle Série, Vol. 32 (80), No. 2 (1988), pp. 107-114
Stable URL: http://www.jstor.org/stable/43679985
Page Count: 8
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
ON SOME REPARTITIONS OF RANDOM MATRICES TECHNICAL APPLICATIONS
Preview not available

Abstract

In this paper one introduces the generalized T² —test for the verification of some composite parametrical hypotheses.

Page Thumbnails

  • Thumbnail: Page 
[107]
    [107]
  • Thumbnail: Page 
108
    108
  • Thumbnail: Page 
109
    109
  • Thumbnail: Page 
110
    110
  • Thumbnail: Page 
111
    111
  • Thumbnail: Page 
112
    112
  • Thumbnail: Page 
113
    113
  • Thumbnail: Page 
114
    114